Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having high fever. Tested for H1N1 flu. Medication to come down the fever?

hi sir, my husbans is suffering from very high fever above 100,104 like this. doctor has suggested to do H1N1 test,we did it,report will be getting on tomorrow but his fever is not decreasing,now he has troat pain, nose block , doctor has given following medicine, levoflox 500,myosone plus,montek and syrup what should we do?? continue with this?? may i give him recofast tablet with this??
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

Hello and welcome to health care magic. Thanks for your query.

Since you are waiting for H1N1 reports I would suggest you to continue
the same medications prescribed by your doctor .

If the symptoms are severe you can take recofast tablet.

Do hot water and salt gargling twice a day as well as steam inhalations also.

Wear mask and isolate yourself from your family members till you get
your reports .

Wish you all the best
( Emergency consultant)
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor